Global higher integrability of Jacobians on bounded domains

Hogan, Jeff, Li, Chun, McIntosh, Alan and Zhang, Kewei (2000) Global higher integrability of Jacobians on bounded domains. Annales de l'Institut Henri Poincaré C, Analyse Non Linéaire, 17 (2). pp. 193-217. ISSN 0294-1449

Full text not available from this repository.


We give conditions for a vector-valued function View the MathML source, satisfying View the MathML source on a bounded domain Ω, which imply that View the MathML source is globally higher integrable on Ω. We also give conditions for View the MathML source such that View the MathML source belongs to the Hardy space View the MathML source and exhibit some examples which show that our conditions are in some sense optimal. Applications to the weak convergence of Jacobians follow. Div-curl type extensions of these results to forms are also considered.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Kewei Zhang
Date Deposited: 06 Feb 2012 19:18
Last Modified: 26 Apr 2021 14:19
📧 Request an update